# SDR DALA1102599855

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR59 PANEL SKIN CRACKED.  PANEL FOUND TO BE UNSERVICABLE NUMEROUS CRACKS AND 1 AREA WORN BEYOND LIMITS.  FABRICATED NEW PANEL HAT CHANNELS 5 EA.  ASSEMBLED PANEL IAW ERA-488332-14 MEL A3494901 09JAN 11. REQUIRED INSP COMPLETED.
